The exponential twice continuously differentiable $ B$-spline algorithm for Burgers’ equation
AbstractThe exponential twice continuously differentiable $ B$-spline functions known from the literature as the exponential are used to set up the collocation method for finding solutions of the Burgers’ equation. The effect of the exponential cubic $ B$-splines in the collocation method is sought by studying the text problems.
How to Cite
Adar, N., I. Dag, and O. Ersoy. “The Exponential Twice Continuously Differentiable $ B$-Spline algorithm for Burgers’ Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 6, June 2018, pp. 788-00, https://umj.imath.kiev.ua/index.php/umj/article/view/1595.